# SDR V0XR201008230007

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-C AT FR 30-36 IS CORRODED BEYOND LIMITS.  R & R SEAT TRACK.
